# SDR DL73K991870

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Engine: Pwa JT8D15A
- System (JASC): 7312 · Fuel Heater
- Part: Heat Valve
- Part number: 320115
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NOTICED NR 1 FUEL HEAT VALVE OPEN.  COULD NOT CLOSE.  OIL TEMP ROSE TO 140 DEG AND STAYED.  AFTER 15 MIN NR 1 ENGINE WAS SHUTDOWN.  REPLACED NR 1 ENG FUEL HEAT VALVE PER M/M 73-14-11.  CHECKED OPERATION OF FUEL HEAT VALVE PER M/M 73-14-0. OPERATION CHECK NORMAL.
